MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS APEX STEM, SIZE 6; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNIVERS REVERS APEX STEM, SIZE 6; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNIVERS REVERS APEX STEM, SIZE 6
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a ar-9501-06s humeral stem is worn out.This was discovered during an unspecified time, with no patient effect reported.

Brand Name
UNIVERS REVERS APEX STEM, SIZE 6
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19237066
Report Number1220246-2024-02738
Device Sequence Number12744534
Product Code PHX
UDI-Device Identifier00888867249363
UDI-Public00888867249363
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS APEX STEM, SIZE 6
Device Catalogue NumberAR-9501-06S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown